On the periodic motions of dynamical systems

George D. Birkhoff Cambridge, U.S.A.

TBD mathscidoc:1701.33697

Acta Mathematica, 50, (1), 359-379, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 85 ]
@inproceedings{george1927on,
  title={On the periodic motions of dynamical systems},
  author={George D. Birkhoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048539446406},
  booktitle={Acta Mathematica},
  volume={50},
  number={1},
  pages={359-379},
  year={1927},
}
George D. Birkhoff. On the periodic motions of dynamical systems. 1927. Vol. 50. In Acta Mathematica. pp.359-379. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048539446406.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved